I'VE BEEN ON NORCOS FOR 2 AND A HALF YEARS AND DECIDED I WANTED TO STOP.wENT TO MY DOCTOR AND HE SAID A 7 DAY DETOX WITH METHADONE WILL STOP WITHDRAWLS.WELL I'M ON DAY 4 OF NO METHADONE AND I'M WITHDRAWLS.DIARREA,CANT SLEEP/AND EVERYTHING ELSE THAT GOES WITH W/D'S.CAN SOME ONE PLEASE TELL ME WHAT WILL WORK FOR ME TO STOP THIS HELL.
I hate to be the bearer of bad news but time will be your friend now. Make sure you are drinking plenty of fluids. Immodium will help with the diarrhea. Others will be on at some point that have experience with Methadone......Hang in there. This is only temporary. sara
methadone for detox is a bit drastic..what is ur dose? I mean how much norco do u take each day?
A small amt of methadone may help wds, but it is also a strong narcotic, stronger than hydro/norco.
This may not be the nightmare u r thinking it will be...it wasnt for me at 100 mgs a day for 5 yrs. A few days of feeling tired and flu like and i was fine...well the mental part lasted a while and the week of methadone cant help thaThe health pages r full of great info..including the thomas recipe
HI what your feeling is the withdrawals from the norco the methadone only postponed it ....count your blessings you weren't on the methadone long enough for it to sink its teeth into you these 7 day quick methadone or sub detoxes never work and the doctors using them dont know what there doing nether drug was ment to be used as a short term cure for withdrawals so you just going to have to fight it out as for a time line the methadone will have worn off in 24 to 36 hr thats when your withdrawals actually started it will be about 4 or 5 days from that point that you will be past the physical part but like wooried said its the mental that last much longer and most find harder to deal with hang in there you will get threw it it is a good idea to have a aftercare plan in place to help deal with the mental aspect of all this N/A offers a free program there are others out there but your probably going to need some help getting over this stick around and read the posts will tell you what you need to do right now I would try a hot bath it realeves most of the symptoms force the fluids .....gatoraid is good has electrolytes in it and your loosing those as for thew sleep like Sara sase time is your best friend sleep takes a wile to come back to normal the methadone may mess with you a bit there it a bad one for sleep hang in there you will be threw this in about 2 more days if I did my math right good luck and God bless......Gnarly
bout my dose of hydro...i took lortab bt same narcotic in both norco and lortab
my wd time was flu like for 3-4 days and i went back to work day 5.
I have also used methadone for pain at 20 mgs a day for short times...nvr abused it tho. DONT! cos it is a bear to get off of due to a long half life. Will make hydro wd look like a picnic.
U will be fine...ur physical wd is over by now...stay away from narcotics period. Let ur brain start producing endorphins again..having taken the methadone, u r not quite as far along as if u had taken nothing last week cos u were still feeding ur brain outside endorphins...tho u r much farther along than u were...U STOPPED =those hydros and that is great!
Now u gotta focus on hanging onto ur cleandom. Aftercare is the best way to do this. I went to meetings daily while i was weak. Still go and shd go more! the 3 Ms...Medhelp, meetings and Moving helped me...moving meaning exercise to pump out endorphins...try it if u hhavent..it works
the health pages r great! the thomas recipe rox! I took the aminos religiously mentioned in the recipe and it helped, but u gotta take the recommended doses. I took 5htp each night before bed, 100 mgs as i was not on an AD. Tyrosine helped alot with nrg...this helped me the most, tyrosine as a low nrg level hit me bad a couple weeks after i stopped. My doctor put me on provigil for a while and i think that helped me too. Theanine like in real green tea helped with relaxation..read through the recipe..it is worth it
hold onto ur cleandom with every inch of ur life,,,,cos it can be taken away in the blink of an eye...and sad part is, it it will be our own mind, that will take this precious gift we worked so hard for, away ):
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.